# SDR ASMF200408025

- Difficulty date: August 29, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 43,286 hours, 30,235 cycles
- Engine: Pwa JT8D219
- Engine time: 35,260 hours, 24,427 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725857
- Condition: Malfunctioned
- Location: Left
- Part time: 35,260 hours, 24,427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKE OFF, EGT REACHED 600 DEGREE (C) WITH OAT 38 DEGREE (C).  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, LT FAN AND TURBINE VISUAL INSPECTION WAS PERFORMED, ENGINE OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, PARAMETERS WERE WITHIN LIMITS IAW MM 72-00-00.
